Residual properties of metabelian groups
Algebra i logika, Tome 13 (1974) no. 3, pp. 300-310
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1974_13_3_a4,
author = {Yu. V. Kuz'min},
title = {Residual properties of metabelian groups},
journal = {Algebra i logika},
pages = {300--310},
year = {1974},
volume = {13},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1974_13_3_a4/}
}
Yu. V. Kuz'min. Residual properties of metabelian groups. Algebra i logika, Tome 13 (1974) no. 3, pp. 300-310. http://geodesic.mathdoc.fr/item/AL_1974_13_3_a4/